# SDR CALA2023111003323

- Difficulty date: November 6, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 124,078 hours, 19,246 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

SELECTED FLAPS 20 WITH FLAP HANDLE IN 20 DETENT AT 190KIAS. TE E DGE FLAPR DISAGREE. VERBAL FROM CREW. BOTH FLAP POS NEEDLES WERE AT 20 DEG TOGETHER BITE CHECK COMPLETED PICS ADDED WHEN DISAGREE MSG CAME UP FOUND THE ALT FLAP SWITCH PLACED IN 20 DEG FLAPS POSITION. MECHANIC WHO DEBRIEFED THE FLIGHT CREW SAID THERE WAS NO MENTION PLACED SWITCH IN "NORMAL" POSITION AND OPERATED FLAPS SEVERAL OF THE SWITCH BEING MOVED. NO PREVIOUS WRITE UPS. OK TO TIMES WITHOUT A DISAGREE MESSAGE. PERFORMED FIM 27-51 FAULT TREE CONTINUE. 809 .  GROUND TEST INDICATED NO EXISTING FAULTS.  THE LEAD ACCOMPLISHING THE CHECKLIST. DEBRIEF FROM INBOUND CREW AT 19Z ON 08NOV FOR CLARIFICATION: CREW FOLLOWED FM CHECKLIST AND LOWERED FLAPS TO 20 IN ALTERNATE, THAT IS WHY ALT FLAP SW WAS FOUND IN POSITION 20. ADDITIONALLY THE TE FLAP DISAGREE OCCURRED THREE TIMES IN THE PROCESS OF ACCOMPLISHING THE CHECKLIST.
